# SDR 2A6R2021060260602

- Difficulty date: June 2, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N163BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0671
- Aircraft time: 5,422 hours, 22,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 5,422 hours, 22,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HR INSPECTION, FOUND CORROSION AROUND AND UNDER DATA TAG. PREVIOUSLY REPAIRED ON FAA FORM 337 DATED 16 SEPTEMBER 2013.
